| Catalog Number |
244-02-104 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to completed a femur only revision where we replaced the pressfit femur with a cemented femur and upsized the poly.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-01976; 244-01-107, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.